# SDR DALA2023022801509

- Difficulty date: February 26, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 84,422 hours, 27,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 DURING SVC CHECK FOUND SEAT 35 TO 42 EMERGENCY LIGHTS OUT INOP. CORRECTIVE ACTION: R+R EMERGENCY LIGHTS BATTERY AND CHARGER PER B737 AMM 33-51. OPS CHECK GOOD. (9975702)
